# SDR IXXA201306130001

- Difficulty date: June 13, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 62,904 hours, 23,842 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE IN THE AFT LOWER CARGO COMPARTMENT BS 1701 BUTT LINE ZERO FOUND WITH CORROSION OUT OF LIMITS.  FABRICATED NEW SHEAR TIE IAW SRM 53-60-07.   PRIMED AND PAINTED IAW SRM 51-20-01.  INSTALLED NEW SHEAR TIE IAW SRM 51-40-02.
